The classification of poaceae: Subfamilies and supertribes

Watson L., Clifford H.T. and Dallwitz M.J. (1985) The classification of poaceae: Subfamilies and supertribes. , 33 4: 433-484. doi:10.1071/BT9850433


Author Watson L.
Clifford H.T.
Dallwitz M.J.
Title The classification of poaceae: Subfamilies and supertribes
ISSN 1444-9862
Publication date 1985-01-01
Sub-type Article (original research)
DOI 10.1071/BT9850433
Volume 33
Issue 4
Start page 433
End page 484
Total pages 52
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 24 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 27 Jun 2017, 00:03:55 EST by System User